MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM 7X CATHETER

IMPERATIVE CARE INC. ZOOM 7X CATHETER
Model Number ICRC07X137
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The zoom 7x was discarded and not returned for investigation.The manufacturing records were reviewed and showed the product met design and manufacturing specifications.Based on the information provided, it is not clear if the dissection was caused by use of a third-party guidewire, zoom 7x, zoom rdl, or extensive movement of the patient.There were no device issues reported for any of the zoom devices used during the case.As multiple devices were involved in the reported event, a related mdr was submitted for the same patient and incident under reference number 3014590708-2025-00024.
 
Event or Problem Description
It was reported that a dissection occurred in the mid-cervical region during a mechanical thrombectomy procedure.The patient presented with extremely tortuous anatomy and an occluded subclavian artery.During the procedure, the patient became agitated and required intubation.Following aspiration and clot removal from the right m1 segment, the zoom 7x was removed from the patient and the physician observed the dissection upon retracting the zoom rdl guide catheter for imaging.A third-party device was used to resolve the dissection.There were no device malfunctions reported, and the patient was stable post-procedure.According to the physician, multiple factors may have contributed to the dissection, including the use of a third-party guidewire, the zoom 7x, zoom rdl, or the extensive patient movement necessitating intubation.

Brand Name
ZOOM 7X CATHETER
Common Device Name
ZOOM 7X CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key23432602
Report Number3014590708-2025-00025
Device Sequence Number9118730
Product Code NRY
UDI-Device Identifier00812212030757
UDI-Public(01)00812212030757(17)260623(10)F2516701
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K243047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2026
Device Model NumberICRC07X137
Device Catalogue NumberICRC07X137
Device Lot NumberF2516701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.035" WIRE; 7F SLENDER; COLOSSUS WIRE; ZOOM RDL; ZOOM VTK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown